# SDR TWAA0005601

- Difficulty date: April 10, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 23,405 hours, 11,088 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST 3 EGRESS LIGHTS IN THE FORWARD CABIN WERE INOPERATIVE.  FOUND A BROKEN WIRE.  REPLACED LAMP ASSEMBLY.  CHECK-C 22-20-99 STL.
